White Feces Caused by the Administration of a Somatostatin Analogue

Access this Article

Author(s)

    • Iwamuro Masaya
    • Department of Gastroenterology and Hepatology, Okayama University Graduate School of Medicine, Dentistry, and Pharmaceutical Sciences, Japan|Department of General Medicine, Okayama University Graduate School of Medicine, Dentistry, and Pharmaceutical Sciences, Japan
    • Terasaka Tomohiro
    • Department of General Medicine, Okayama University Graduate School of Medicine, Dentistry, and Pharmaceutical Sciences, Japan
    • Otsuka Fumio
    • Department of General Medicine, Okayama University Graduate School of Medicine, Dentistry, and Pharmaceutical Sciences, Japan
    • Okada Hiroyuki
    • Department of Gastroenterology and Hepatology, Okayama University Graduate School of Medicine, Dentistry, and Pharmaceutical Sciences, Japan|Department of Endoscopy, Okayama University Hospital, Japan

Journal

  • Internal Medicine

    Internal Medicine 55(13), 1817-1817, 2016

    The Japanese Society of Internal Medicine

Codes

Page Top